Log In Register

talkwomenshealth forum

talkhealth > Forums > talkwomenshealth > talkwomenshealth

talkwomenshealth

Moderators: talkhealth, Geckoella

Vaginal Smell and Citalopram

Postby Lunaskytrixie on Tue Feb 06, 2018 1:25 pm

Hi, I've been taking citalopram for depression and anxiety for 3 years and for the past 18months I've been noticing changes in my vaginal area.
I'm always wet and have to wear a panty liner, I get small lesions around my vulva and sometimes very itchy.
Ivv been to see my GP and had swabs taken but I they always come back negative.
I had the copper coil fitted for 5 years prior to this and that left with me with recurring Bacterial Vaginosis. I'd take antibiotics and it would clear up for a few weeks it come back again.
My partner noticed the smell and got to a point where it be embarrassed to have sex.
Now the could been removed (2 years) I'm still smelling the BV smell. It's a constant smell that doesn't go. I've had swabs taken but again they've come back negative.
My GP Has told me the change in my vaginal smell is down to citalopram..could this be? My partners concerned I have an infection that won't go. We had sex last night and he said it was very strong, it's so embarrassing because Iit makes me feel dirty.
I need someone to help me because it's really getting me down.
Lunaskytrixie
 
Posts: 1
Joined: Tue Feb 06, 2018 1:22 pm

Who is online
Users browsing this forum: No registered users and 0 guests